# SDR SWAA2021062413004

- Difficulty date: January 28, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SCUFF PLATE HAS A CRACK ON UPPER I/B EDGE PART #654A0004-97 / RECEIVED RE-WORKED FWD SCUFF PLATE OF AFT CARGO DOOR PN # 654A004-97 BECAUSE OF A CRACK ALL WORK PERFORMED ON EA NO # 1-A53-2076 REV 11 AND W/O # 40445/1600/0001 AND W/O NO # 40443/1600/0001 INSTALLED THE SCUFF PLATE ON W/O NO # 40444/1600/0005 IAW AMM 53-11-02-401
